# SDR REXA98052

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Dirty
- Location: Rt Intake
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE LIGHT CYCLES ON AND OFF 10 - 20 SECONDS.  CLEANED RT INTAKE HEAT CANNON PLUGS.  GROUND RUN FOR 15 MINUTES.  OPS CHECK GOOD.  (M)
